# SDR UALA2013042602934

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 52,742 hours, 20,914 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 298
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AILERON SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  REMOVED AND REPLACED NR 2 ELAC COMPUTER.  PERFORMED OPS TEST OF ELACS IAW AMM.  PERFORMED AFS LAND TEST.  ALL TESTS PASSED, NO FAULTS NOTED.
